Volume 23, issue 1 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23, 1 issue

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Towards a quantum Lefschetz hyperplane theorem in all genera

Honglu Fan and Yuan-Pin Lee

Geometry & Topology 23 (2019) 493–512
Abstract

An effective algorithm of determining Gromov–Witten invariants of smooth hypersurfaces in any genus (subject to a degree bound) from Gromov–Witten invariants of the ambient space is proposed.

Keywords
Gromov–Witten, quantum Lefschetz hyperplane theorem
Mathematical Subject Classification 2010
Primary: 14N35
References
Publication
Received: 19 December 2017
Revised: 20 April 2018
Accepted: 20 May 2018
Published: 5 March 2019
Proposed: Richard Thomas
Seconded: Jim Bryan, Dan Abramovich
Authors
Honglu Fan
D-MATH
ETH Zürich
Zürich
Switzerland
Yuan-Pin Lee
Department of Mathematics
University of Utah
Salt Lake City, UT
United States